# SDR USAA980679

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Part number: 591013085
- Condition: Cracked
- Location: Aft Press Blkhd
- Part time: 47,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 AND C-6 CHECKS, FOUND 3 CRACKS ALL 3.25 INCH ON DOUBLER AFT PRESSURE BULKHEAD AT LOWER RIGHT CORNER OF DOOR CUTOUT.  REMOVED -85 DOUBLER AND INSTALLED NEW DOUBLER WITH STACK DOUBLER REPAIR PER DWG J060088 -521 AND 535 AND EA 51106.  (M)
